Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 238, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 24, 2007, 6:15 PM EDT for Lucas County, Ohio. It was in force for 75 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 6:15 PM EDT (22:15 UTC)
- Expired
- Aug 24, 2007, 7:30 PM EDT
- In force
- 75 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Lucas County, OH
The radar
The Detroit radar (KDTX), 118 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 6:40 PM EDT | TSTM WND DMG | Sylvania, OH | TREE DOWNED ON A HOUSE. ALSO A TREE DOWN ON POWER LINES. |
| Aug 24, 6:40 PM EDT | TSTM WND GST 65 | Toledo, OH | THUNDERSTORM WIND GUSTS ESTIMATED AS HIGH AS 65 MPH ON THE SOUTH SIDE OF TOLEDO. |
| Aug 24, 6:45 PM EDT | TSTM WND DMG | Toledo, OH | LIMBS DOWNED ON THE WEST SIDE OF TOLEDO. |
| Aug 24, 6:58 PM EDT | TSTM WND DMG | Toledo, OH | TREES AND POWER LINES DOWNED AT POINT PLACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 4:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -262 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 242216
SVRCLE
OHC095-242330-
/O.NEW.KCLE.SV.W.0238.070824T2215Z-070824T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
615 PM EDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LUCAS COUNTY IN NORTHWEST OHIO
* UNTIL 730 PM EDT
* AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF SYLVANIA
TO 18 MILES WEST OF WHITEHOUSE...OR ALONG A LINE EXTENDING FROM 21
MILES NORTHWEST OF TOLEDO TO 26 MILES WEST OF BOWLING GREEN...AND
MOVING EAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLLAND...TOLEDO...SYLVANIA...WATERVILLE AND OREGON
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4172 8387 4173 8347 4171 8345 4169 8338
4171 8334 4168 8330 4168 8329 4164 8322
4162 8315 4162 8357 4157 8361 4153 8371
4149 8372 4142 8387
$$
MRD2 follow-up statements
000
WWUS51 KCLE 242315
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
714 PM EDT FRI AUG 24 2007
OHC095-242330-
/O.CON.KCLE.SV.W.0238.000000T0000Z-070824T2330Z/
LUCAS OH-
714 PM EDT FRI AUG 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR LUCAS COUNTY...
AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OREGON...OR ABOUT 10
MILES EAST OF TOLEDO...MOVING EAST AT 45 MPH.
DAMAGING WINDS AT 50 TO 65 MPH WERE REPORTED ON THE SOUTH SIDE OF
TOLEDO AT 640 PM. TREES AND WIRES WERE REPORTED DOWN IN POINT PLACE
AT 658 PM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY
AWAY FROM WINDOWS
LAT...LON 4172 8387 4173 8347 4171 8345 4169 8338
4171 8334 4168 8330 4168 8329 4164 8322
4162 8315 4162 8357 4157 8361 4153 8371
4149 8372 4142 8387
$$
WILLARD000
WWUS51 KCLE 242326
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
726 PM EDT FRI AUG 24 2007
OHC095-242336-
/O.EXP.KCLE.SV.W.0238.000000T0000Z-070824T2330Z/
LUCAS OH-
726 PM EDT FRI AUG 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR LUCAS COUNTY EXPIRES AT 730 PM
EDT...
LAT...LON 4172 8387 4173 8347 4171 8345 4169 8338
4171 8334 4168 8330 4168 8329 4164 8322
4162 8315 4162 8357 4157 8361 4153 8371
4149 8372 4142 8387
$$
WILLARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:58 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 24, 3:58 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT FRI AUG 24 2007
.SYNOPSIS...
WARM MOIST AND UNSTABLE AIR WILL REMAIN IN PLACE DURING THE REST
OF TODAY. HOWEVER A COLD FRONT ACROSS THE CENTRAL GREAT LAKES...
WILL SWEEP ACROSS THE AREA THROUGH THE DAY SATURDAY. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT ON SUNDAY AND LINGER OVER THE AREA
INTO EARLY NEXT WEEK. ANOTHER COLD FRONT FORECAST TO MOVE THROUGH
NEXT THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
LATEST VIS SAT SHOWING SOME SCATTERED CU TRYING TO DEVELOP ACROSS
THE AREA THIS AFTERNOON. HOWEVER...DECENT MID LEVEL CAP HAS HELPED
TO KEEP THINGS RATHER QUIET SO FAR THIS AFTERNOON. FOR THIS
EVENING AND INTO TONIGHT...WENT CHC POPS ACROSS EASTERN HALF OF
FORECAST AREA IN THE EVENT THAT SOME SHOWERS/TSTMS DO DEVELOPING
ACROSS THE EAST. FOR CENTRAL AND WESTERN AREAS...INCREASED POPS
THIS EVENING. WATER VAPOR SHOWING SOME INCREASED DEVELOPMENT
ACROSS MO IN ASSOCIATION WITH DISTURBANCE....AND EXTENDING LINE INTO
IL/IN. WITH THAT...MENTIONED LIKELY POPS ACROSS NW ZONES
OVERNIGHT...AND WITH MODERATE RISK ACROSS NW OH ALSO MENTIONED
LARGE HAIL AND DAMAGING WIND POSSIBILITY IN FCST. BOTH NAM AND GFS
IN REASONABLE AGREEMENT KEEPING BULK OF ACTIVITY ALONG FRONT.
IN REGARDS TO FLOOD WATCH...EXTENDED THE WATCH UNTIL NOON
TOMORROW. WITH RAINFALL POSSIBILITY TONIGHT DID NOT WANT TO ALLOW
FOR WATCH TO EXPIRE THIS AFTERNOON. ALSO...WITH GROUND BEING
SATURATED AND SOME AREAS STILL DEALING WITH RECEDING FLOOD WATERS
ANY ADDITIONAL RAINFALL WOULD QUICKLY BRING BACK FLOODING THREATS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
MODELS IN FAIRLY GOOD AGREEMENT BRINGING COLD FRONT THROUGH THE
AREA TOMORROW. KEPT CHC TO LIKELY POPS ACROSS THE AREA THROUGH THE
DAY TOMORROW...BUT DID KEEP CHC POPS ACROSS THE FAR EAST UNTIL
LATE IN THE AFTERNOON AND EVENING. WITH FRONT EXPECTED TO CROSS
THROUGH THE AREA DURING THE AFTERNOON...ALLOWING FOR TEMPS TO COME
UP A BIT ABOVE GUIDANCE ACROSS THE CENTRAL AND EASTERN AREAS. COLD
FRONT FINALLY MOVES THROUGH THE AREA SAT AND HIGH PRESS BEGINS
BUILDING IN FOR SUNDAY.
HIGH PRESS EXPECTED TO BUILD INTO THE GREAT LAKES ALLOWING FOR
MUCH DRIER CONDITIONS AND COOLER TEMPS ON SUNDAY. MAV GUIDANCE
LOOKING REASONABLE WITH 70S ACROSS THE AREA SUNDAY.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
MODELS IN GOOD AGREEMENT SHOWING HIGH PRESSURE BUILDING ACROSS
THE GREAT LAKES AND THEN MOVING EAST INTO NEW YORK AND NEW ENGLAND
THROUGH MONDAY. HIGH WILL CONTINUE RIDGING INTO THE AREA THROUGH
TUESDAY...THEN ATTENTION WILL SHIFT TOWARDS AN APPROACHING COLD
FRONT ACROSS THE PLAINS STATES BY LATE TUESDAY INTO WEDNESDAY.
ECMWF...GFS..AND DGEX IN FAIRLY GOOD AGREEMENT WITH COLD FRONT
MOVING THROUGH ON WED...BUT GFS STILL CONTINUING TO BE FASTER THAN
OTHER MODELS. WITH THAT MAINTAINED CHC POPS THROUGH WED AND WED
NIGHT TIME FRAME IN FORECAST. KEPT SOME CHANCE POPS FOR THU WITH
FRONT MOVING THROUGH...BUT THINKING AT THIS TIME WOULD BE THAT ANY
ACTIVITY IN THE AREA WOULD BE MORE CONFINED TO THE MORNING
HOURS...THEN HIGH PRESSURE BUILDING IN FOR THE AFTERNOON AND
EVENING. ANOTHER LARGE AREA OF HIGH PRESSURE TO BUILD IN FOR THE
END OF THE PERIOD.
LOOKS LIKE TEMPS THROUGH THE PERIOD WILL GRADUALLY WARM UP ON MONDAY
AND TUESDAY AS FLOW TURNS FROM NORTHEASTERLY WITH THE HIGH INFLUENCE
TO BECOMING MORE SOUTHERLY AS THE COLD FRONT APPROACHES FOR MIDWEEK.
AT THIS TIME HAVE TEMPS WARMING UP WELL ON TUESDAY WITH AROUND +18C
H850 TEMPS. FOR WEDNESDAY...EXPECTING COLD FRONT TO STILL REMAIN
NORTH OF THE AREA...SO TRENDED A BIT ABOVE THE MEX GUIDANCE TO
PROTECT FOR WARMING AHEAD OF THE FRONT. AT SAME TIME...WITH THE CHC
FOR SHOWERS AND TSTMS AROUND TEMPS MAY WIND UP A BIT COOLER. AT ANY
RATE THINKING GOING A FEW ABOVE CURRENT GUIDANCE WILL BE REASONABLE
TREND.
BEHIND COLD FRONT MODELS AVERAGING H850 TEMPS AROUND +12C OR SO LATE
IN THE WEEK. AS HIGH PRESSURE BUILDS IN TEMPS WILL TREND A FEW EACH
DAY FROM THU INTO FRIDAY.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SCATTERED TRAINING CLUSTERS OF THUNDERSTORMS WILL CONTINUE TO MOVE
EAST FROM ILLINOIS INTO NORTHERN OHIO...LAKE ERIE...AND POSSIBLY
NORTHWEST PENNSYLVANIA THROUGH THE MORNING HOURS. SOME SCATTERED
CONVECTION MAY DEVELOP SOUTH OF THE LAKE SHORE AREAS BUT I WILL
LEAVE IT OUT OF THOSE TAFS FOR NOW SINCE IT MAY BE SO WIDELY
SCATTERED AND THEY MAY QUICKLY DISSIPATE AFTER FORMATION.
WINDS WILL CONTINUE FROM THE SOUTH THROUGH THE 24 HOUR FORECAST
PERIOD AT AROUND 10 KNOTS.
OUTLOOK SATURDAY THROUGH MONDAY...COLD FRONT FORECAST TO MOVE
THROUGH OHIO AND PENNSYLVANIA ON SATURDAY. SHOWERS AND
THUNDERSTORMS WITH LOCALLY REDUCED CIGS AND VSBYS CAN BE EXPECTED
ON SATURDAY WITH SIGNIFICANT IMPROVEMENT TO VFR CONDS BY SUNDAY.
GENERALLY FAVORABLE CONDITIONS WILL REMAIN THROUGH EARLY NEXT
WEEK.
&&
.MARINE...
WINDS PRIMARILY FROM SOUTH TO SOUTHWEST TONIGHT IN
ADVANCE APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS BECOMING
MORE WIDESPREAD OVER THE LAKE OVERNIGHT WITH ACTIVITY GRADUALLY
DIMINISHING SATURDAY AFTERNOON AFTER FRONT MOVES THROUGH. HIGH
WINDS AND WAVES CAN BE EXPECTED WITH SOME OF THE STRONGER
THUNDERSTORMS. MAY COME CLOSE TO SMALL CRAFT ADVISORY FOR WINDS
APPROACHING 15 TO 25 KNOTS NEAR FRONT TOMORROW. WINDS THEN SHIFT
WEST TO NORTHWEST BEHIND FRONT. WIND AND WAVE SHOULD DIMINISH FOR
SUNDAY WITH HIGH PRESSURE BUILDING IN. SOUTHERLY FLOW RETURNS
EARLY NEXT WEEK AS THE HIGH WILL BE EAST OF THE LAKES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SATURDAY MORNING FOR OHZ003-006>009-
017>019.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...ABE
AVIATION...REL
MARINE...RANDELHazardous weather outlook, Aug 24, 4:28 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 428 PM EDT FRI AUG 24 2007 LEZ144>149-164>169-OHZ010>014-020>023-027>033-036>038-047-089- PAZ001>003-252030- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LORAIN-CUYAHOGA-LAKE- GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES- KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 428 PM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TONIGHT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND IS EXPECTED TO BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD BECOME SEVERE ON SATURDAY. HAIL AND STRONG WINDS ARE THE PRIMARY THREAT. HEAVY RAIN IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ009-018-019-252030- ERIE OH-SENECA-HURON- 428 PM EDT FRI AUG 24 2007 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FLOOD WATCH. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA EARLY TONIGHT. THE STORMS MAY PRODUCE DAMAGING WINDS AND MORE TORRENTIAL RAIN. WITH SATURATED GROUND... RUNOFF FROM STORMS WILL BE QUICK AND CAUSE MORE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FLOOD WATCH WHICH IS IN EFFECT THROUGH SATURDAY MORNING. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD BECOME SEVERE ON SATURDAY. HAIL...STRONG WINDS...AND HEAVY RAIN ARE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ003-006>008-017-252030- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK- 428 PM EDT FRI AUG 24 2007 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... ...SEVERE THUNDERSTORM WATCH 648 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH SEVERE THUNDERSTORM WATCH THUNDERSTORMS WILL MOVE ACROSS NORTHWEST OHIO THIS EVENING AND TONIGHT. THE STORMS MAY PRODUCE DAMAGING WINDS AND MORE TORRENTIAL RAIN. WITH SATURATED GROUND... RUNOFF FROM STORMS WILL BE QUICK AND CAUSE MORE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FLOOD WATCH WHICH IS IN EFFECT THROUGH SATURDAY MORNING. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD BECOME SEVERE ON SATURDAY. HAIL...STRONG WINDS...AND HEAVY RAIN ARE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142-143-162-163-252030- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- 428 PM EDT FRI AUG 24 2007 ...SEVERE THUNDERSTORM WATCH 648 IN EFFECT UNTIL 11 PM EDT THIS EVENING FOR THE WESTERN THIRD OF LAKE ERIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WILL MOVE ACROSS LAKE ERIE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE ESPECIALLY ACROSS WESTERN LAKE ERIE WITH STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD BECOME SEVERE ON SATURDAY. HAIL AND STRONG WINDS ARE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 24, 5:53 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 553 PM EDT FRI AUG 24 2007 OHZ003-006>008-242300- LUCAS-WOOD-OTTAWA-SANDUSKY- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT 553 PM EDT FRI AUG 24 2007 A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS NORTHWEST OHIO EARLY THIS EVENING. THE STORMS WILL REACH WESTERN LUCAS COUNTY AROUND 630 PM AND THE TOLEDO AREA AROUND 645 PM AND BOWLING GREEN AROUND 7 PM. THE STORMS WILL LIKELY CONTAIN STRONG TO DAMAGING WINDS... AS WELL AS SMALL HAIL AND HEAVY DOWNPOURS. A SEVERE THUNDERSTORM WATCH AND A FLOOD WATCH REMAIN IN EFFECT. KOSARIK
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 10:57 PM EDT | Flood Watch | CLE | Erie, Hancock, Huron, Lucas, Ottawa, Sandusky and 2 more | 36 hr |
| Aug 24, 12:04 AM EDT | Special Marine Warning | CLE | 86 min | |
| Aug 24, 1:20 AM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 24, 6:21 PM EDT | Special Marine Warning | CLE | 114 min | |
| Aug 24, 6:22 PM EDT | Tornado Warning | CLE | Lucas | 53 min |
| Aug 24, 6:44 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 76 min |
| Aug 24, 6:58 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 43 min |
| Aug 24, 7:29 PM EDT | Special Marine Warning | CLE | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.